# SDR HEEA20120629172

- Difficulty date: June 29, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N421PH
- Make and model: Bell 407
- Aircraft serial: 53749
- Aircraft time: 5,929 hours
- Engine: Allsn 250C47B
- Engine time: 6,110 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP091482
- Condition: Spalled
- Location: Turbine Assy
- Part time: 1,364 hours
- Component: Turbine Assy
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  REPLACED WITH NEW BEARING.
